# SDR ASAA2017121622933

- Difficulty date: December 16, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 39,244 hours, 11,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LENS FWD PART OF EXIT SIGN CENTER AISLE OVERHEAD EXIT LIGHTS MISSING.  ACFT GROUNDED.   FOUND THE LENS AND REINSTALLED.  OK FOR SERVICE.
